Add like
Add dislike
Add to saved papers

Anti-3-Hydroxy-3-Methylglutaryl-Coenzyme A Reductase Immune-Mediated Necrotizing Myopathy following mRNA SARS-CoV-2 Vaccination.

The new coronavirus (COVID-19) pandemic has resulted in the unprecedented production of vaccines. In this context, the possible adverse effects remain to be identified and reported. In this article, we report the case of a young female patient who developed anti-3-hydroxy-3-methylglutaryl-coenzyme A reductase (anti-HMG-CoA) immune-mediated necrotizing myositis (IMNM) after receiving the Pfizer-BioNTech (BNT162b2) COVID-19 vaccine. The diagnosis of probable post-vaccination IMNM was made due to the absence of other factors that may have led to the development of autoantibodies (medicines; e.g., statins, drugs) and the temporal relationship between exposure and event. This case report is the first to suggest that a COVID-19 vaccine may trigger anti-HMG-CoA reductase necrotizing myopathy.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app